Thread: gyno nolvadex question
01-26-2006, 09:56 PM #1
gyno nolvadex question
If you get signs of gyno during a cycle can you start using nolvadex and then stop once the gyno signs leave or do you have to continue taking it for the rest of the cycle??
01-26-2006, 10:06 PM #2
01-26-2006, 10:16 PM #3
Ive answered this question before as I will stick with it. Yes, I wouldnt even wait to see signs or symptoms of gyno to jump on an anti-estrogen. I just include it in my cycle as a nessecity. But to answer your question, yes take it all the way until your PCT is finsihed. So the WHOLE time you are on! Some people arent really affected by gyno which is wierd. I however am and would rather be safe than sorry.
01-26-2006, 10:23 PM #4
i heard you could take it until the signs go away then stop taking it because if you take it the whole cycle you'll be losing gains
01-26-2006, 10:25 PM #5
Ok, listen. At higher doses you lose some strength and gains as I have personally expereined. But When you need to have surgery down the road becuase you stopped when the signs stoped is your own deal. Play it safe bro. The gains lost at 20-30mg per day is miniscule, something you will not notice.
01-26-2006, 10:29 PM #6
can you take 10 mg a day, can that dose prevent gyno?
01-26-2006, 10:39 PM #7
yes 10mg per day is fine. but if you start to feel gyno effects, bump it up to 20mg.
01-26-2006, 10:50 PM #8
I started my cycle off with 20mgs/ed..I dont want any surgery, thats for sure!!
01-27-2006, 06:06 AM #9Originally Posted by freak_of_nature_86
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)